Topic of the discussion
Posted on 02/11/2020 13:37
As is well known, , even a short course of Chemotherapy can compromise a person's immune system. One aftereffect can be the onset of osteoporosis. One of the prescribed drugs is Denosusab (Prolia) Has anyone had any experience with this as one of the side effects says it can cause a dull headache or itching under the scalp.?
Beginning of the discussion - 02/11/2020Any experiences with Prolia (Denosumab)? https://www.carenity.co.uk/forum/cancer/your-opinion-on-cancer-treatments/after-effects-of-chemotherapy-3839
Posted on 02/11/2020 16:52
@viking47 Hello viking47, thank you for opening this discussion. I've moved it to our "treatments for cancer" group for more visibility.
Hello members, how are you doing? Do any of you have experience with Prolia? If so, did you experience any side effects?
Don't hesitate to share your opinion on Prolia here in this discussion or on our medication fact sheet: @superman @colinlivi @CaptainMike @Bryanthemercman @robert1908 @Dazzer65 @Wales67 @Ian1971 @TC17165 @Pedro22560 @Peanut07 @GrahamMaxwell @dionotts @toysandgames @Ste8769